The Annals of Mathematical Statistics

Table of the Asymptotic Distribution of the Second Extreme

E. J. Gumbel and J. Arthur Greenwood

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 22, Number 1 (1951), 121-124.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177729702

Digital Object Identifier
doi:10.1214/aoms/1177729702

Mathematical Reviews number (MathSciNet)
MR39954

Zentralblatt MATH identifier
0042.14005

JSTOR
links.jstor.org

Citation

Gumbel, E. J.; Greenwood, J. Arthur. Table of the Asymptotic Distribution of the Second Extreme. Ann. Math. Statist. 22 (1951), no. 1, 121--124. doi:10.1214/aoms/1177729702. https://projecteuclid.org/euclid.aoms/1177729702


Export citation